# SDR DLL13952067

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 165001
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, HAD STRONG ELECTRICAL BURNING ODOR MID CABIN AND LOWER GALLEY AREA.  FOUND GALLEY EXHAUST FAN C/B C-11 TRIPPED WILL NOT RESET.  REPLACED GALLEY EXHAUST FAN, OPERATION NORMAL.
